# SDR DHL9671550D

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT SKIN AT LOWER DOOR JAMB IS CRACKED IN TWO PLACES AT AFT CORNER AND 17 INCHES FORWARD OF AFT CORNER.  CUT OUT CRACKED AREA AT STA 1108 AND INSTALLED REPAIR PER SRM 53-30-3, 33.75 INCHES BY 3.5 INCHES.
